← Return to Getting off of Seroquel

Discussion
anniegk (@anniegk)

Getting off of Seroquel

Depression & Anxiety | Last Active: 13 hours ago | Replies (675)

Comment receiving replies
@sabi

I have been on Seroquel for about 5years for insomnia. I've gained an excessive amount of weight and am now displaying symptoms of insulin resistance. My doctor has taken me off of Seroquel but it was kind of abruptly and now I'm suffering from withdrawal. Brain zaps, horrible náusea, vomiting, diarrhea, headaches and insomnia. Has anyone else gone through this, and if so, how did you deal?

Jump to this post


Replies to "I have been on Seroquel for about 5years for insomnia. I've gained an excessive amount of..."

Welcome @sabi. I'm sorry to hear that your taper was too fast and that you're suffering with the symptoms of withdrawal syndrome. You'll notice that I moved your message to this existing discussion that @anniegk started on the same topic.
– Getting off of Seroquel https://connect.mayoclinic.org/discussion/seroquel-withdrawal/

I did this so you can read past posts and connect more easily with members who can offer tips and share their experineces like @anniegk @jh1 @jimhd @chrisjc and others.

This related discussion may also offer some helpful advice:
– How can I support my girlfriend who has to come off Seroquel? https://connect.mayoclinic.org/discussion/seroquel-withdrawal/

Have you talked to your doctor about tapering more slowly or a bridge medication?